Jump to content

Finally Tapering - Having "Jolts"


AZez15
 Share

Recommended Posts

It's been awhile since I posted, but after about a year on 50 mg daily sertraline, I am finally coming off! My doc had me taper at 25 mg for a week, and then cold turkey.

 

My mood has been relatively fine and my symptoms are minimal except for one really strange thing - I have these moments where I feel like I'm being shocked, or jolted. I primarily feel it in my head (though maybe, my chest, I can't tell). It seems to come out of nowhere but sometimes happen when I move my eyes or my head quickly. It's not super painful, but just really strange.

 

My left eye is also twitching quite frequently.

 

Besides this, no other major symptoms, though it's only been 3 weeks.

 

Any thoughts? Is this a W symptom?

Link to comment
Share on other sites

Definitely a withdrawal symptom! It is one of the main ones I had when coming off Paxil. I went back on ssris again for pain (after having gotten off Paxil and I am cursing myself for it!) and am thinking of coming off again. I would love to follow how you are doing. I am on 25 mg of setraline right now. It's my left eye that bothers me, even now and it's always the left side that makes me dizzy and shocks me when I'm with withdrawals. So strange!

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy